CSDM| NEWS

CSDM

CSDM| NEW ISSUE OF CSDM JOURNAL

The new issue of the journal Contemporary Studies in Discrete Mathematics (Volume-2, Issue-2, 2018) has been published on 27, July 2018. Readers can view and download the articles of the issue from the Journal's website or by clicking the following button:   




CSDM

CSDM| CSDM JOURNAL Gets the ISSN

The journal Contemporary Studies in Discrete Mathematics has now been indexed by CiteFactor. India.
The CiteFactor server provides indexing of major international journals and proceedings with a mission to increase the visibility and ease of use of open access scientific and scholarly journals.




CSDM

CSDM| SIS INDEXES CSDM JOURNAL

The journal Contemporary Studies in Discrete Mathematics has now been indexed by Scientific Indexing Services (SIS). SIS is one of the popular databases, founded by renowned scientists from various countries in different disciplines. SIS offers citation indexing, analysis, and maintains citation databases covering thousands of academic journals.




CSDM

CSDM| CSDM JOURNAL Gets the ISSN

The journal Contemporary Studies in Discrete Mathematics has now been assigned the electronic International Standard Serial Number (e-ISSN) by the ISSN National Centre, National Science Library, New Delhi, India. An ISSN is an eight-digit serial number used to uniquely identify a serial publication.




CSDM

CSDM| CSDM JOURNAL

The new issue of the journal Contemporary Studies in Discrete Mathematics (Volume-2, Issue-1, 2018) has been published on 23, February 2018. Readers can view and download the articles of the issue from the Journal's website or by clicking the following button:   




CSDM

CSDM| J-GATE INDEXES CSDM JOURNAL

The journal Contemporary Studies in Discrete Mathematics has now been indexed by Open J-Gate. India.
Open J-Gate is the most comprehensive database and access gateway for the discovery of global e-journal literature, launched in 2001 by Informatics India Limited. J-Gate presently hosts content from 48,275 e-journals.




CSDM

CSDM| CSDM JOURNAL

The first issue of the journal Contemporary Studies in Discrete Mathematics (Volume-1, Issue-1, 2017) has been published on 20, October 2017. Readers can view and download the articles of the issue from the Journal's website or by clicking the following button: